# SDR COEA2015100515923

- Difficulty date: October 5, 2015
- Submitted: November 5, 2015
- Operation: Air carrier
- Aircraft: N923FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 135
- Aircraft time: 31,794 hours, 39,842 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S53672410284
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MAJOR REPAIR.  UPPER FLOORBEAM 41 HAS LEVEL 1 CORROSION NEAR THE RT OTBD FWD EDGE ON THE UPPER FLANGE.  REPAIRED IAW SRAS CE-5309 15 9701 ISSUE A DATED 11 2 15.
